Makale
Tam Makale
Uluslararası
2019
A Study Concerning Berger Type Deformed Sasaki Metric on the Tangent Bundle
Journal of Mathematical Physics, Analysis, Geometry
Cilt 15 · Sayı 4 · ss. 435–447 · 01.01.2019
Özet
Let TM be the tangent bundle over an almost anti-paraHermitian manifold endowed with Berger type deformed Sasaki metric g B s. In this paper, first, we obtain the Levi-Civita connection of this metric and study geodesics on TM. Secondly, we construct some almost anti-paraHermitian structures on TM and search conditions for these structures to be anti-paraKahler and quasi-anti-paraKahler. Finally, we present certain Riemannian curvature properties of (TM, g(BS)).
Anahtar kelimeler
Tangent bundle
paracomplex structure
GEOMETRY
Geodesics
Berger type deformed Sasaki metric
Riemannian metrics
natural metrics
Atıf için künye
ALTUNBAŞ, M., ŞİMŞEK, R., & Gezer, A. (2019). A Study Concerning Berger Type Deformed Sasaki Metric on the Tangent Bundle. Journal of Mathematical Physics, Analysis, Geometry, 15(4), 435–447. https://doi.org/10.15407/mag15.04.435
BibTeX
@article{altunbas2019-73782,
author = {ALTUNBAŞ, MURAT and ŞİMŞEK, RAMAZAN and Gezer, Aydın},
title = {A Study Concerning Berger Type Deformed Sasaki Metric on the Tangent Bundle},
journal = {Journal of Mathematical Physics, Analysis, Geometry},
year = {2019},
volume = {15},
number = {4},
pages = {435--447},
issn = {1812-9471},
doi = {10.15407/mag15.04.435},
url = {https://akademik.atauni.edu.tr/yayinlar/73782-a-study-concerning-berger-type-deformed-sasaki-metric-on-the-tangent-bundle}
}